Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S, Ismail, Abdulla and Shi, Peng (2004) Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty. Journal of Computational and Applied Mathematics, 169 (1). pp. 53-69. ISSN 0377-0427

Abstract

In this paper, we examine the problem of robust Kalman filtering for a class of linear uncertain discrete-time systems with Markovian jump parameters. The underlying system is subjected to norm-bounded time-varying uncertainties in the state and measurement equations. First, stochastic quadratic stability of the system is studied. Then a linear state estimator is constructed such that the estimation error covariance is guaranteed to lie within certain bound for all admissible uncertainties. The solution is given in terms of two coupled algebraic Riccati equations.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2626
DOI https://doi.org/10.1016/j.cam.2003.11.002
Official URL http://dx.doi.org/10.1016/j.cam.2003.11.002
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID18896, Discrete-time system, Kalman filtering, Markovian jump parameter, stochastic stability, uncertainty
Citations in Scopus 64 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login